# SDR DALA2023090607307

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 DURING EMERGENCY POWER RESERVOIR, ACTUATION CABLE WAS FOUND LOOSE.AT R2 DOOR IN REF CARD 5211-3001-2R. CORRECTIVE ACTION: SUMMARY OF THE NRC 00743. EMERGENCY POWER TRIGGER MECHANISM WAS ADJUSTED PER B757-200 AMM 52-11-32. (2951985)
